# SDR GTIA9700144

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD ACCESSORY COMPARTMENT AT STATION 180 ABOVE LONGERON L-29 AND INTERCOSTAL IS CRACKED.  FABRICATED AND REPLACED INTERCOSTAL PER SRM 51-10-3, 51-30-2.  (M)
